# SDR USAASB98131

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 469658
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAX - FLT 29 - FLT ATTENDANT REPORTED AN ODOR IN THE CABIN DURING FLIGHT WHICH SMELLED LIKE WARM PLASTER OR AN INSULATION/ELECTRICAL BURN SMELL.  CREW TURNED OFF RECIRCULATION FAN AND ODOR DISSIPATED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RECIRCULATION FAN FILTER WHICH WAS FOUND TO BE EXTREMELY DIRTY.  CHECKED RECIRCULATION FAN FOR OPERATION.  CHECKED OK.  NO FURTHER ODOR NOTED.  (M)
